# SDR SWAA981533

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Dented
- Location: Bs 854
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND WORKING FASTENER DAMAGED BS 720 RBL 7 OF HORIZONTAL FLANGE ON KEEL BEAM.  REPAIRED PER TRAMCO ER NR 980626.
